EconPapers    
Economics at your fingertips  
 

Approximation of Functions by Additive and by Quadratic Mappings

Laura Găvruţa () and Paşc Găvruţa ()
Additional contact information
Laura Găvruţa: Politehnica University of Timişoara
Paşc Găvruţa: Politehnica University of Timişoara

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 281-292 from Springer

Abstract: Abstract In this chapter, we characterize the functions with values in a Banach space which can be approximated by additive mappings, with a given error. Also, we give a characterization of functions with values in a Banach space which can be approximated by a quadratic mapping, with a given error.

Keywords: Hyers-Ulam-Rassias stability; Additive mapping; Quadratic mapping (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_12

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_12